# SDR SWAA2016030449656

- Difficulty date: October 21, 2015
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 64,827 hours, 52,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C29255
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN HOLE CRACKED, BETWEEN RSS 239 - 257, AFT FROM TE.  REPAIRED SKIN IAW EA.
